# SDR SWAA2021112446298

- Difficulty date: November 20, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R/H Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RIGHT OVERWING SLIDE LIGHT DOES NOT ILLUMINATE. ; RIGHT OVERWING SLIDE LIGHT DOES NOT ILLMINATE. / [01] REPLACED RIGHT OVERWING SLIDE LIGHT LAMP AND PERFORMED SATISFACTORY TEST OF NEW LAMP PER AMM 33-51-04-960-801; NO DEFECTS NOTED.; [02] VERIFIED CORRECTIVE ACTION ITEM 1.
